# SDR UIEA201000237

- Difficulty date: October 24, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 51,295 hours, 7,986 cycles
- Engine: Ge CF680
- System (JASC): 7160 · Engine Air Intake System
- Part: Nose Cowl
- Part number: 2242101543
- Part serial: 0467
- Condition: Dented
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX FOUND NR 3 ENGINE INLET NOSE COWL L/E DENTED AT APPROX 2 O' CLOCK POSITION MEASURING 12.0 INCHES IN LENGTH X 5.0 INCHES WIDTH AND 0.5 INCH DEPTH. AFTER DETAIL VISUAL INSP (10X MAGNIFYING GLASS) IT WAS VERIFIED THAT NO SHARP CREASES AND/OR CRACK CONDITION EXISTS.  DISPOSITION WAS MADE TO PERFORM TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS, INITIATE REPEAT INSPECTIONS PRIOR TO EACH FLIGHT AND SCHEDULE PERMANENT REPAIR PRIOR TO THE ACCUMULATION OF 25 FLIGHT CYCLES AFTER PART 1 BY R & R THE SUBJECT DAMAGED NOSE COWL IAW THE AMM 71-11-01 OR PERFORMING PERMANENT REPAIR IAW SRM 54-11-01, FIGURE 201, REPAIR 1 OR 2.PART 1 OF THIS EO ACCOMPLISHED TIME LIMITED REPAIR VIA FAA 8110-3 FORM ISSUED 24OCT10 SINCE THE DAMAGE EXCEEDS THE ALLOWABLE DAMAGE LIMITS IAW SRM 54-11-01 FIG 101, ALLOWABLE DAMAGE.
